# SDR SWIA202157651

- Difficulty date: February 28, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT V-STAB TO FUSE ATTACHMENT LH FWD DRAG ANGLE     (C-CHECK RO 4/21/2021)    PERFORMED REPAIR TO VERTICAL STAB LH FWD DRAG ANGLE REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM 337. SEE CONTINUE CARD FOR MORE DETAILS. OPS CHECKS GOOD.
